Discrete Lax equations and differential-difference calculus
Astérisque, no. 123 (1985), 220 p.
@book{AST_1985__123__1_0,
     author = {Kupershmidt, B. A.},
     title = {Discrete Lax equations and differential-difference calculus},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {123},
     year = {1985},
     zbl = {0565.58024},
     mrnumber = {785802},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__123__1_0}
}
Kupershmidt, B. A. Discrete Lax equations and differential-difference calculus. Astérisque, no. 123 (1985), 220 p. http://www.numdam.org/item/AST_1985__123__1_0/

1. Cherednik, I. V., "Differential equations for the Baker-Akhiezer functions of algebraic curves," Funct. Anal. Appl. 12: 3 (1978), 45-54 (Russian) ; 195-203 (English). | Article | MR 509383 | Zbl 0404.35030

2. Drinfel'D, V. G. and Sokolov, V. V., "Equations of KdV type and simple Lie algebras," Dokl. Akad. Nauk SSSR 258 (1981), 11-16 (Russian) | MR 615463 | Zbl 0513.35073

Drinfel'D, V. G. and Sokolov, V. V., "Equations of KdV type and simple Lie algebras, Sov. Math. Dokl. 23 (1981), 457-462 (English). | Zbl 0513.35073

3. Flaschka, H., "Construction of conservation laws for Lax equations: comments on a paper by G. Wilson", Quart. J. Math. Oxford (2) (to appear). | MR 688423 | Zbl 0551.35076

4. Guillemin, V. and Sternberg, S., "The moment map and collective motion," Ann. Phys. 127 (1980), 220-253. | Article | MR 576424 | Zbl 0453.58015

5. Kupershmidt, B. A., "Geometry of Jet bundles and the structure of Lagrangian and Hamiltonian formalisms," Lect. Notes Math. v.775 (1980), 162-218, Springer. | MR 569303 | Zbl 0439.58016

6. Kupershmidt, B., "On algebraic models of dynamical systems," Lett. Math. Phys. 6 (1982), 85-89. | Article | MR 651121 | Zbl 0494.58021

7. Kupershmidt, B. A., "On the nature of the Gardner transformation," J. Math. Phys. 22 (1981), 449-451. | Article | MR 611593 | Zbl 0473.35068

8. Kupershmidt, B. A., "Korteweg-de Vries surfaces and Bäcklund curves," J. Math. Phys. 23 (1982), 1427-1432. | Article | MR 667426 | Zbl 0496.35075

9. Kupershmidt, B. A. and Wilson, G., "Modifying Lax equations and the second Hamiltonian structure," Invent. Math. 62 (1981), 403-436. | Article | MR 604836 | Zbl 0464.35024

10. Manin, Yu. I., "Algebraic aspects of nonlinear differential equations, "Itogi Nauki i Tekniki, ser. Sovremennye Problemi Mathematiki 11 (1978), 5-152 (Russian) | Zbl 0413.35001

Manin, Yu. I., "Algebraic aspects of nonlinear differential equations, J. Sov. Math. 11 (1979), 1-122 (English). | Article | Zbl 0419.35001

11. Toda, M., "Wave propagation in anharmonic lattices," J. Phys. Soc. Japan 23 (1967), 501-506. | Article

12. Wilson, G., "Commuting flows and conservation laws for Lax equations," Math. Proc. Camb, Phil. Soc. 86 (1979), 131-143. | Article | MR 530817 | Zbl 0427.35024

13. Wilson, G., "On two constructions of conservation laws for Lax equations," Quart. J. Math. Oxford (2), 32 (1981), 491-512. | Article | MR 635596 | Zbl 0477.35079

14. Wilson, G., "The modified Lax and two-dimensional Toda lattice equations associated with simple Lie algebras," Ergod. Th. & Dynam. Syst. 1 (1981), 361-380. | Article | MR 662474 | Zbl 0495.58008